# SDR REXA201000202

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTORS BRACKETS (2) ATTACHED TO PAX DOOR SILL ANGLE CORRODED AT PAX DOOR ENTRANCE.  REMOVED AND REPLACED CONNECTORS BRACKETS IAW CRJ 200 SRM 51-40-06 AND 51-42-06.
